Please use this identifier to cite or link to this item:
Title: A simple adaptive-feedback scheme for identical synchronizing chaotic systems with uncertain parameters
Author(s): Leung, Andrew Yee Tak 
Author(s): Li, X.-F.
Chu, Y.-D.
Rao, X.-B.
Issue Date: 2015
Publisher: Elsevier
Journal: Applied Mathematics and Computation 
Volume: 253
Start page: 172
End page: 183
An adaptive-feedback control scheme for identical synchronizing two linearly coupled chaotic systems and identifying uncertain parameters is proposed. In comparison with the previous methods it inherited, the present scheme is more flexible and accessible. This is because that the prerequisites on the given chaotic systems are much looser, and the adaptive-feedback controllers involved are relatively independent. Moreover, the present scheme is a thoroughly amendatory one by which the uncertain parameters can be identified. Three concrete chaotic systems are employed to show the effectiveness of the presented scheme. In addition, how the coefficient in the adaptive law affects the convergence rate and the final strength is studied numerically.
DOI: 10.1016/j.amc.2014.12.076
CIHE Affiliated Publication: No
Appears in Collections:CIS Publication

SFX Query Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.